# SDR AWXA200300470

- Difficulty date: May 5, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 56,396 hours, 34,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9660106
- Condition: Missing
- Location: R-2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC - EEL - FLIGHT CREW REPORTED THE R-2 DOOR EMERGENCY EXIT LIGHT WAS MISSING. MAINTENANCE REPLACED THE R-2 DOOR EMERGENCY EXIT LIGHT ASSEMBLE, OPERATIONAL CHECK WAS GOOD.
